Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Four pill first line regimen
Sep 25, 2005

just find out that I'm Hiv positive , my Doctor told me CD count 230 VL 180,000 which is very high I will start meds next week four pills a day one of them is Truvada with other three pills which I can't remember their names it's suppose to be a new program , he told me I will qualified and I will do very well , my concern is the side affect and also do you think my viral load will come down , please advise .

Thanks,

JS.

Response from Dr. Pierone

Hello and thanks for posting. If this is a new program does this mean a clinical trial? If so, there will typically be an informed consent document that details the study. The other possibility is that your provider may have Truvada along with Norvir and Reyataz. This would add up to 4 pills a day. Most contemporary regimens are very effective (viral loads almost always come down, usually to undetectable) and potential side effects depend on the medications. Feel free to post with more information when you find out about the new cocktail that you are considering.



Previous
Kaposi's Sarcoma
Next
low VL low T-cells, which meds to start

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement